Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Large sets of t-designs over finite fields

Title data

Braun, Michael ; Kohnert, Axel ; Östergård, Patric R. J. ; Wassermann, Alfred:
Large sets of t-designs over finite fields.
In: Journal of Combinatorial Theory, Series A. Vol. 124 (May 2014) . - pp. 195-202.
ISSN 0097-3165
DOI: https://doi.org/10.1016/j.jcta.2014.01.008

Abstract in another language

A t-(n,k,λ;q)-design is a set of k-dimensional subspaces, called blocks, of an n-dimensional vector space V over the finite field with q elements such that each t-dimensional subspace is contained in exactly λ blocks. A partition of the complete set of k-dimensional subspaces of V into disjoint t-(n,k,λ;q) designs is called a large set of t-designs over finite fields. In this paper we give the first nontrivial construction of such a large set with t⩾2.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: q-Analogs; Designs over finite fields; Large sets; Automorphism group
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jan 2015 15:02
Last Modified: 19 Mar 2015 07:37
URI: https://eref.uni-bayreuth.de/id/eprint/5786